# SDR SWI2025F01125

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 39,834 hours, 38,086 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17051101
- Part serial: NGL119901
- Condition: Faulted
- Location: Zone 700
- Part time: 48,111 hours, 40,931 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON DEPARTURE FROM CHICAGO AFTER SELECTING GEAR UP. LEFT GEAR WAS UP. NOSE UP. RIGHT GEAR WAS DASHED. RAN QRH. ALL THREE GEAR DOWN AND LOCKED AFTER QRH. CONTINUED TO LAND AT MKE.  (FLIGHT 5225 - FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30768067 WITH THE FOLLOWING CORRECTIVE ACTION: "INTERROGATED MDC & PSEU AND FOUND ONLY FAULT CODE IN PSEU FLAGGING RH UPLOCK FAR IN PREVIOUS FLIGHT LEG HISTORY. TROUBLESHOT GEAR DISAGREE IN REFERENCE WITH FIM 32-60-09. UPON INSPECTION OF RH WHEEL WELL AREA FOUND PROXIMITY SENSOR TARGET ON RH UPLOCK ASSEMBLY TO BE SEVERELY LOOSE AS WELL AS HYDRAULIC LINES CONNECTED TO THE UPLOCK ASSEMBLY LEAKING. REMOVED & REPLACED RH MLG UPLOCK ASSEMBLY PER TASK CARD 32-740-1000-SKY. PERFORMED MULTIPLE GEAR SWING CYCLES INCLUDING MANUAL RELEASE OPERATIONAL CHECKS WITH NO FAULTS OR DISCREPENCIES NOTED AS WELL AS ALL GEAR INDICATING AS THEY SHOULD. RESET PSEU MEMORY IN REFERENCE TO AMM 32-61-01. ALL OPERATIONAL CHECKS AND LEAK CHECKS GOOD AT THIS TIME.  AIRCRAFT APPROVED FOR RTS PER SR MANAGER JOSH KELLY AT 05:51 CST."
